Do Vitamin D med results in increased urinary frequency?

Advertisement
Advertisement
MediGuard
Administration
High doses of Vitamin D may cause high levels of calcium in the body. Symptoms of high levels of calcium include polyuria, which is an increase in the number of times a person needs to urinate. Other symptoms of high levels of calcium include bone or muscle pain, nausea or vomiting, abdominal pain, loss of appetite, increased thirst, or unusual drowsiness, tiredness, or weakness. If the vitamin D was causing high levels of calcium, you probably would experience some of these other symptoms and the symptoms would continue or increase in severity with each dose of vitamin D. With that said, it is a good idea to follow up with your rheumatologist and discuss your symptoms associated with vitamin D.

Continue Learning about Vitamin D

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.